Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Transcending classical invariant theory


Author: Roger Howe
Journal: J. Amer. Math. Soc. 2 (1989), 535-552
MSC: Primary 22E45
DOI: https://doi.org/10.1090/S0894-0347-1989-0985172-6
MathSciNet review: 985172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] P. Cartier, Quantum mechanical commutation relations and $ \theta $-functions, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc., Providence, RI, 1966, pp. 361-383. MR 0216825 (35:7654)
  • [D] J. Dixmier, Enveloping algebras, North-Holland, Amsterdam, New York, Oxford, 1977. MR 0498740 (58:16803b)
  • [F] D. Flath, Decomposition of representations into tensor products, Proc. Sympos. Pure Math., Vol. 32, Amer. Math. Soc., Providence, RI, 1979, pp. 179-184. MR 546596 (81f:22028)
  • [G] S. Gelbart, Holomorphic discrete series for the real symplectic group, Invent. Math. 19 (1973), 49-58. MR 0320231 (47:8770)
  • [GK] K. Gross and R. Kunze, Bessel functions and representation theory. II, J. Funct. Anal. 25 (1977), 1-49. MR 0453928 (56:12181)
  • [Hl] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [H1] R. Howe, Remarks on classical invariant theory, Trans. Amer. Math. Soc. (to appear). MR 986027 (90h:22015a)
  • [H2] -, $ \theta $-series and invariant theory, Proc. Sympos. Pure Math., Vol. 33, Amer. Math. Soc., Providence, RI, 1979, pp. 275-285. MR 546602 (81f:22034)
  • [H3] -, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), 188-254. MR 587908 (83b:35166)
  • [Kd] R. Kadison, Remarks on the type of von Neumann algebras of local observables in quantum field theory, J. Math. Phys. 4 (1963), 1511-1516. MR 0159585 (28:2802)
  • [KV] M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representation and harmonic polynomials, Invent. Math. 44 (1978), 1-47. MR 0463359 (57:3311)
  • [MVW] C. Moeglin, M.-F. Vignéras, and J.-L. Waldspurger, Correspondences de Howe sur un corps $ p$-adique, Lecture Notes in Math., no. 1291, Springer-Verlag, Berlin and New York, 1987. MR 1041060 (91f:11040)
  • [R] S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), 333-399. MR 743016 (85g:22034)
  • [Sa] M. Saito, Représentations unitaires des groupes symplectiques, J. Math. Soc. Japan 24 (1972), 232-251. MR 0299728 (45:8776)
  • [Sg] I. Segal, The complex-wave representation of the free boson field, preprint. MR 538026 (82d:81069)
  • [Sh] D. Shale, Linear symmetries of free boson fields, Trans. Amer. Math. Soc. 103 (1962), 149-167. MR 0137504 (25:956)
  • [V] D. Vogan, The algebraic structure of the representations of semisimple Lie groups, Ann. of Math. (2) 109 (1979), 1-60. MR 519352 (81j:22020)
  • [Wa] J. L. Waldspurger, preprint.
  • [WA] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143-211. MR 0165033 (29:2324)
  • [WH] H. Weyl, The classical groups, Princeton Univ. Press, Princeton, NJ, 1946. MR 1488158 (98k:01049)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E45

Retrieve articles in all journals with MSC: 22E45


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0985172-6
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society